# SDR PCAA9500212

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Dhav DHC8102
- Aircraft serial: 258
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CS2B
- Condition: Failed
- Location: Ee Compt
- Part time: 6,821 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIMARY INVERTER CAUTION LIGHT ILLUMINATED AND COCKPIT FILLED WITH SMOKE.  REMOVED AND REPLACED PRIMARY INVERTER AND PARALLEL CONTROL BOX.  PERFORMED FUNCTION TEST OF INVERTER SYSTEM IAW MM.  OPS OKAY.  ACFT RETURNED TO SERVICE.  (X)
